MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6605632
Medical Device Problem Codes Fluid/Blood Leak (1250); Split (2537)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument on 10/12/2016.The fse found a leak during the backwash portion of the aspiration cycle from the tubing connecting fitting (ft13-3) to diff segment valve (cvl85/126).The fse observed that the tubing was old and there was a small split in the tubing under the retention collar.The fse replaced ft13-3 and all the associated tubing resolving the leak and the differential voteouts on the controls.The repairs were verified per established service procedures.The beckman coulter internal identifier for this report is (b)(6).
 
Event or Problem Description
The customer reported a leak of unspecified volume on a coulter lh 750 hematology analyzer.The instrument had generated differential voteouts on controls at the time of the event.The leak was contained within the instrument and was a mixture of diluent and whole blood.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection to the event.There was no impact to patient results.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6083420
Report Number1061932-2016-00925
Device Sequence Number16230203
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2016
Initial Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1